×

On a first-order semipositone discrete fractional boundary value problem. (English) Zbl 1263.26016

In this interesting paper the author generalize known results on the existence of positive solutions of boundary value problems of certain discrete fractional nonlinear equation (semipositone problem), using a fixed point theorem on Banach spaces.

MSC:

26A33 Fractional derivatives and integrals
39A10 Additive difference equations
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. Agarwal, M. Meehan, and D. O’Regan, Fixed Point Theory and Applications, Cambridge University Press, 2001. · Zbl 0960.54027
[2] Anderson D.R.: Existence of solutions for first-order multi-point problems with changing-sign nonlinearity, J. Difference Equ. Appl. 14, 657–666 (2008) · Zbl 1158.34006
[3] Anderson D.R., Zhai C.: Positive solutions to semi-positone second-order three-point problems on time scales, Appl. Math. Comput. 215, 3713–3720 (2010) · Zbl 1188.34119
[4] Atici F.M., Eloe P.W.: Initial value problems in discrete fractional calculus, Proc. Amer. Math. Soc. 137, 981–989 (2009) · Zbl 1166.39005
[5] Atici F.M., Eloe P.W.: Two-point boundary value problems for finite fractional difference equations, J. Difference Equ. Appl. 17, 445–456 (2011) · Zbl 1215.39002
[6] Atici F.M., Şengül S.: Modeling with fractional difference equations, J. Math. Anal. Appl. 369, 1–9 (2010) · Zbl 1204.39004
[7] Boucherif A.: Second-order boundary value problems with integral boundary conditions, Nonlinear Anal. 70, 364–371 (2009) · Zbl 1169.34310
[8] Feng M.: Existence of symmetric positive solutions for a boundary value problem with integral boundary conditions, Appl. Math. Lett. 24, 1419–1427 (2011) · Zbl 1221.34062
[9] Ferreira R.A.C.: A discrete fractional Gronwall inequality, Proc. Amer. Math. Soc. 140, 1605–1612 (2012) · Zbl 1243.26012
[10] Goodrich C.S.: Solutions to a discrete right-focal boundary value problem, Int. J. Difference Equ. 5, 195–216 (2010)
[11] Goodrich C.S.: Continuity of solutions to discrete fractional initial value problems, Comput. Math. Appl. 59, 3489–3499 (2010) · Zbl 1197.39002
[12] Goodrich C.S.: On discrete sequential fractional boundary value problems, J. Math. Anal. Appl. 385, 111–124 (2012) · Zbl 1236.39008
[13] Goodrich C.S.: Positive solutions to boundary value problems with nonlinear boundary conditions, Nonlinear Anal. 75, 417–432 (2012) · Zbl 1237.34153
[14] Goodrich C.S.: On a discrete fractional three-point boundary value problem, J. Difference Equ. Appl. 18, 397–415 (2012) · Zbl 1253.26010
[15] Goodrich C.S.: Nonlocal systems of BVPs with asymptotically superlinear boundary conditions, Comment. Math. Univ. Carolin. 53, 79–97 (2012) · Zbl 1249.34054
[16] Goodrich C.S.: On nonlocal BVPs with boundary conditions with asymptotically sublinear or superlinear growth, Math. Nachr. 285, 1404–1421 (2012) · Zbl 1252.34032
[17] Goodrich C.S.: On nonlinear boundary conditions satisfying certain asymptotic behavior, Nonlinear Anal. 76, 58–67 (2013) · Zbl 1264.34030
[18] Holm M.: Sum and difference compositions and applications in discrete fractional calculus. Cubo 13, 153–184 (2011) · Zbl 1248.39003
[19] Infante G.: Nonlocal boundary value problems with two nonlinear boundary conditions, Commun. Appl. Anal. 12, 279–288 (2008) · Zbl 1198.34025
[20] Infante G., Pietramala P.: A third order boundary value problem subject to nonlinear boundary conditions, Math. Bohem. 135, 113–121 (2010) · Zbl 1224.34036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.